# SDR SWAA2024011039049

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 53,543 hours, 32,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE EMERGENCY EXIT SIGN COVER FALLING DOWN<[01] R&R CENTER ISLE EMERGENCY SIGN LIGHT ASSY PER AMM 33-51-01.
